# SDR EE4Y2024091820892

- Difficulty date: September 18, 2024
- Submitted: September 18, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N308NV
- Make and model: Airbus A319-112
- Aircraft serial: 2450
- Aircraft time: 52,079 hours, 32,924 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE WORK CARD 53-260-003, UPPER FUSELAGE AFT PASSENGER CREW DOOR FR68 LHS DOOR STOP FITTING HOLES AT STOP FITTING # 1 INBOARD LOWER HOLE WITH CRACK WAS FOUND. PERFORMED PERMANENT REPAIR AT FR 68 LH DOOR STOP FITTING # 1 IAW  ENGINEERING ORDER COO-EO-2024-20740-R00 AND  RDAF 81454090/004/2024 ISSUE A AND APPROVED ERO R5341-0150-R00 THIS IS A MAJOR PERMANENT REPAIR CAT B. THIS REPAIR WAS DOCUMENTED UNDER JOB A1P187 ITEM 2-56.
